# SDR 2006FA0000825

- Difficulty date: August 4, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- Aircraft: N8YN
- Make and model: Beech B300
- Aircraft serial: FL417
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Part number: MS21251B6L
- Condition: Mismanufactured
- Location: Elevator
- Part time: 697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN THE PART WAS MFG, THE SAFETY SLOT DID NOT LIME UP WITH THE END SLOTS.  THIS DID NOT CAUSE A PROBLEM EITHER OPERATIONALLY, OR IN THE PROCESS OF SAFETYING THE TURNBUCKLE.  (K)
